Tremor and Other Hyperkinetic Movements

The Clinical Course of a Drug-induced Acute Dystonic Reaction in the Emergency Room

Massimo Marano, Lazzaro di Biase, Gaetano Salomone, Alessandro Di Santo, Annalisa Montiroli, Vincenzo Di Lazzaro

Abstract


Background: Acute dystonic reactions following the administration of safe, reliable drugs can occur and must be promptly recognized and treated in the emergency room.

Phenomenology Shown: The entire clinical course of an acute dystonic reaction due to metoclopramide, from early motor signs to full-blown clinical symptoms and resolution.

Educational Value: Providing elements for early recognition of a drug-induced movement disorder phenomenology.

 

 

 


Full Text: HTML PDF XML ePUB

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International License.

The opinions expressed within this journal do not necessarily reflect those of Tremor, its staff, its advisory Boards, or affiliates, or those of Columbia University.